# SDR SWAA2021061778044

- Difficulty date: May 7, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967 Rbl5 - 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA FLOOR BEAM BS 967 AND RBL-5 TO RBL-45 SEVERAL SPOTS WITH EVIDENCE OF SURFACE CORROSION AROUND FASTENER HOLES MKD 126-19 ; / 21-153-01337-WIP1 IS COMPLETED AND SIGNED OFF.
